# SDR AMTA200500288

- Difficulty date: March 20, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS STATS MSG: L ENG OH LB2 DISPLAYED INTERMITTENT.  PERFORMED BITE PROCEDURE IAW FIM 26-11-00.  LT ENG FIRE DETECTION SYS OPS CHECKS NORMALLY.  NO STATUS MSG.  DISPLAYED.  OK FOR SERVICE. (K)
